# SDR UIEA2025111801304

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEAM, LT WING OUTBD L/E CAVITY LOWER PNL FWD SUPPORT BEAM INNER FACE, ILES 1377.   REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0, REV 62.  BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02-0G-0, REV 62.  PERFORMED NDT INSPECTION, REFER TO JOB CARD ATTACHING SHEET 0462385 & DATA SHEET 1161833-1. ACCOMPLISHED EI T2025A57M-2324, REV 1, AND DWG  65B11862, SHEET 2 REV F.
